Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Took Pueraria Mirifica to increase breast fullness. Had sex, experiencing bloating, pain in abdomen, cramps. HPT negative. Pregnant ?

Hello, I am a little concerned. I had sex with my boyfriend on January 13th. My period before that began on the 31st of December. The one before that started on the first of December. I began taking Pueraria Mirifica pills sometime in December because I want to increase the fullness of my breasts from previous breast-feeding. They are working as I have a bit more fullness and weight in my breasts and I am beginning to see less loose skin on my breasts when I raise my arms. It is now the 5th of February and I have not had my period. I know the pills can cause a period to start, as I read testimonial by a 52 year old woman who had her cycle begin again while on the pills. But I also read they can delay the menstrual cycle. I have minor cramps now in the area that is the center of my abdomen, and they are unlike the cramping I normally have. I usually have major discomfort in my lower back, lots of discharge, weight gain , major irritability and intense hunger, but none of these things have happened. There is minor discomfort in the center of my abdomen. My breasts are more full but I believe it it an effect fo the pills. I have had absolutely no pain in my lower back, bloating , or uncontrollable apetite. I have had much more frequency in urination , sleepiness, weakness, some minor depression/spaciness. I have taken 4 pregnancy tests (two of them before days before the first of February, and two yesterday) and they were all negative. The two yesterday showed negative almost immediately. Yesterday marked about the 21st day since I had unprotected sex so I took a test but it was negative. Could it be too early for the tests to detect the hormone? Should I wait another week and test again? Could the pills effect things this much? What role does estrogen play in menstruation? Can higher level of it cause a false negative?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  437
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
The test is valid about 6 days after the ovulation.
Estrogens do not interfere with pregnancy test because this test is designed to tell if your urine or blood contain hCG.
Estrogens(estradiol) increase in the late. follicular phase to grow the endometer.,in the cervix increase 10-30 fold the quantity of cervical mucus,in the vagina increase the thickness of epitelium.
All the symptoms that you describe have the chance to be related to natural estrogens.
For more you should go to consult with your doctor .

Take care of your self
Answered: Tue, 26 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor